# SDR UPS97222542

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Broken
- Location: Bs 610/625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CREASE BEAM BROKEN AT BS 610 AND BS 625 WL 208 RBL 63.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, TREATED PARTS AND INSTALLED PER 727 SRM 51-40-4, 51-10-2, 51-20-4, 51-30-2, MM 51-20-0.
